# SDR COMA9610337

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FOUND HANGING OPEN DURING POST FLIGHT INSPECTION.  REPLACED BROKEN GEAR DOOR LATCH ASSY.
